Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Important covariant curves and a complete system of invariants of the rational quartic curve


Author: J. E. Rowe
Journal: Trans. Amer. Math. Soc. 12 (1911), 295-310
MSC: Primary 14H45
MathSciNet review: 1500890
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1911-1500890-3
PII: S 0002-9947(1911)1500890-3
Article copyright: © Copyright 1911 American Mathematical Society